Meshless Collocation: Error estimates with application to dynamical systems

Giesl, Peter and Wendland, Holger (2007) Meshless Collocation: Error estimates with application to dynamical systems. SIAM Journal on Numerical Analysis, 45 (4). pp. 1723-1741. ISSN 1095-7170

Full text not available from this repository.

Abstract

In this paper, we derive error estimates for generalized interpolation, in particular collocation, in Sobolev spaces. We employ our estimates in collocation problems using radial basis functions and extend and improve previously known results for elliptic problems. Finally, we use meshless collocation to approximate Lyapunov functions for dynamical systems.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Peter Giesl
Date Deposited: 06 Feb 2012 20:42
Last Modified: 06 Feb 2012 22:01
URI: http://srodev.sussex.ac.uk/id/eprint/27547
📧 Request an update